Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.
Excessive shaking, shivering, painful abdomen, feeling very cold, vomiting; all indicate abdominal infection. Intestinal infection, gall bladder inflammation can be the causative. Blood work and an ultrasound should be done to ascertain the cause. You may consider taking Tylenol, Dramamine (for vomiting) and PeptoBismol, meanwhile.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
These symptoms are considered significant and need an early evaluation by a doctor.
Occasionally serious medical conditions like pancreatitis or enteric perforations can be causative which need immediate intervention.
It is privilege assisting you.
Please let me know if you have further queries or unanswered questions.Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.Thank you.Wishing you all the very best in life.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.
Best wishes,It was my pleasure to help you.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile: